# SDR DHL2006750505

- Difficulty date: March 12, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING REAR SPAR VERTICAL STIFFENER AT WS 546 INB OF NR 2 SPOILER FITTING SUPPORT IS CRACKED FROM BOTTOM END.  REMOVED AND REPLACED L WING REAR SPAR VERT STIFFENER AT WS 546 I/B OF NR 2 SPOILER FITTING SUPPORT IAW B727 SRM 51-30-2, LEAK CHECK GOOD IAW B727 MM 28-11-00, PO617532, P/N 65-24608-31   THIS REPAIR IS CATEGORY A.
